# SDR 2010FA0000210

- Difficulty date: February 22, 2010
- Submitted: March 5, 2010
- Operation: General aviation
- Aircraft: N829LT
- Make and model: Bbavia 8KCAB
- Aircraft serial: 10782008
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Condition: Leaking
- Location: Fuel System
- Part time: 65 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM SENDING UNIT, SCREW TOO LONG.  WE ADDED NR 10 LOCK -O-SEAL TO EACH SCREW.
